# SDR SWAA2022021471136

- Difficulty date: May 20, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABIN FLOOR BOARD 232 RF UPPER SUFACE FIBER FRAYED. / REPAIRED MAIN CABIN FLOORBOARD #232 RF UPPER SURFACE IAW B737 SRM 53-00-50-50-2R-1STEP 3 K THROUGH O
